| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson vision has been submitted.
Event or Problem Description
It was reported that the tecnis symfony multifocal intraocular lens (model zxr00, +15.0 diopter) was explanted from the patient¿s right eye.Reportedly, the explant was due to malfunction of the lens.The replacement lens was a model zcb00 +15.0 diopter.Patient was doing well.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 10/10/2018.Device returned to manufacturer? yes.Device evaluation: the product was received in a biohazard bag.The product was inspected by a qualified inspector using a 12x magnification, shows crack can be observed at one of the haptic area and cut at the optic area most probably to make explant possible.The crack on the haptic area is unacceptable as per hb0017.Product will be rejected if such defects is found during manufacturing.Unable to determine how and when the crack was happened.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.The search revealed no other complaints have been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.